Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Luczak, Malwina J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Luczak, Malwina J and McDiarmid, Colin (2006) On the maximum queue length in the supermarket model. Annals of Probability, 34 (2). pp. 493-527. ISSN 0091-1798

Luczak, Malwina J and McDiarmid, Colin (2005) On the power of two choices: balls and bins in continuous time. Annals of Applied Probability, 15 (3). pp. 1733-1764. ISSN 1050-5164

Luczak, Malwina J and Norris, James (2005) Strong approximation for the supermarket model. Annals of Applied Probability, 15 (3). pp. 2038-2061. ISSN 1050-5164

This list was generated on Fri Oct 18 22:30:54 2019 BST.